| Catalog Number |
01.12.22SN |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
07/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 july 2024.Lot 142576: (b)(4) items manufactured and released on 20-june-2014.Expiration date: 2019-05-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 9 years 8 months after the primary, the patient came in reporting pain due to a loose stem and competitor's cup and the cause is unknown.The surgeon revised the medacta stem and head with a competitor stem and head and revised the competitor cup and liner.The surgery was completed successfully.